Volume 22, Issue 1
Characteristic Local Discontinuous Galerkin Methods for Incompressible Navier-Stokes Equations

Shuqin Wang ,  Weihua Deng ,  Jin-Yun Yuan and Yu-Jiang Wu

10.4208/cicp.220515.031016a

Commun. Comput. Phys., 22 (2017), pp. 202-227.

Preview Full PDF BiBTex 55 165
  • Abstract

By combining the characteristic method and the local discontinuous Galerkin method with carefully constructing numerical fluxes, variational formulations are established for time-dependent incompressible Navier-Stokes equations in R2. The nonlinear stability is proved for the proposed symmetric variational formulation. Moreover, for general triangulations the priori estimates for the L2−norm of the errors in both velocity and pressure are derived. Some numerical experiments are performed to verify theoretical results

  • History

Published online: 2019-10

  • AMS Subject Headings

65M12, 65M15, 65M60

  • Cited by